# SDR CALA2025052905074

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N539910
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL STA 1400 TO STA 1420 RBL5 HAS CORROSION AND REQUIRES REMOVAL PER FOM.   REMOVED AND REPLACED INTERCOSTAL IN AFT CARGO STA 1400 TO 1420 RBL5 IAW BOEING DWG 146N5399 REV A AND SRM 51-40-02-05-0.
